i just recently switched from nuva ring to depo provera i got my period 2 days after i took the depo out it only lasted 1 1/2 days usualy its 5 days and some unexpected brownish discharge 2 days later i was off depo for almost 2 months and didnt get my period but later took a pregnancy test it came back negative so i decided to start depo and still have not got my period i started depo 2 weeks ago is this normal?
Welcome to ehealthforum,
It is difficult to comment on the exact cause for the absent/missed periods that you describe without examining you and going ahead with further evaluation. The causes could be hormonal, ovarian suppression/failure (post-contraceptive use), pregnancy (if your fertility had returned after coming off Depo and if you were sexually active), etc. The exact cause can only be made out after careful evaluation. Visit your doctor/gynecologist for further evaluation and assistance. Treatment as appropriate (based on examination results and investigation results) would be started to help you regulate your periods. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.